MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/6 GREY

T:90¿ INFUSION SET; INSET II 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced kinked cannula issues thrice that resulted in high blood glucose level each time.The first time, the patient also experienced diabetic ketoacidosis symptoms and self-treated it with a manual injection.The patient arrived at the emergency room with blood glucose level at 700 mg/dl.She received intravenous placement and stayed there for a few hours before getting transferred to the intensive care unit as her condition was unstable.Three weeks later, she again experienced diabetic ketoacidosis symptoms and took a correction bolus with the pump along with multiple daily injections.She went to the emergency room where she received intravenous placement and stayed there for a few hours before getting transferred to the intensive care unit as her condition was unstable.A month and a half before this report, the patient again experienced diabetic ketoacidosis symptoms and was taken to the emergency room.She was given intravenous placement and a shot for chest pain.She stayed in the emergency room for seven hours before getting transferred to the intensive care unit as her condition was unstable.All three times, the patient received insulin via intravenous drip, potassium, magnesium and manual injections in the hospital, which resolved the issue.The patient stayed in the hospital for two days the first two times, respectively, and last hospitalization duration was for seven days.There was no permanent damage to the patient all three times.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/6 GREY
MDR Report Key8538719
Report Number3003442380-2019-01384
Device Sequence Number1743971
Product Code FPA
UDI-Device Identifier05705244004412
UDI-Public05705244004412
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1